# SDR MASA200400254

- Difficulty date: May 10, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 5,641 hours, 5,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS ON RON AND SCHEDULED FOR A ROUTINE CHECK.  DURING THE WALK-AROUND IT WAS DISCOVERED THAT THE LT FORWARD EMERGENCY LIGHT WAS INOP.  MX REPLACED THE LIGHT BULB AND OPS CHECKED GOOD.
